What causes positive pregnancy test while on implanon?
I have had the implanon for almost two years now and im showing signs of pregnacy ive even took quizes to maybe give me an idea and all has said most likely pregnant ive also took three pregnacy test one was positive two were negative is it possible that i had false results, Could antibiotics cancel out the birthcontrol? Because i know i was on was on antibotics for a sinus infection in december but the dr said it shouldnt have any affect on the birthcontrol.
Some medicines do reduce the efficacy of Implanon. Drugs or herbal products that reduce the plasma concentration of progestins may decrease the efficacy of Implanon. You are suggested to get clinically examined by a gynecologist, get confirmed if you are pregnant. You will have to get USG & blood test done to confirm pregnancy. Your gynecologist may remove the Implanon if it is no longer effective.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Nupur K, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]